ITEM METADATA RECORD
Title: High-speed Polynomial Multiplication Architecture for Ring-LWE and SHE Cryptosystems
Authors: Donglong Chen, Donald * # ×
Mentens, Nele * #
Vercauteren, Fr├ęderik * #
Sinha Roy, Sujoy * #
Cheung, Ray #
Pao, Derek #
Verbauwhede, Ingrid #
Issue Date: 2015
Publisher: IEEE
Series Title: IEEE Transactions on Circuits and Systems I: Regular Papers vol:62 issue:1 pages:157-166
URI: 
ISSN: 1549-8328
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
646.pdf Published 356KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science